Fourier Tauberian theorems

Michael Levitin

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationThe asymptotic distribution of eigenvalues of partial differential operators by Yu Safarov and D Vassiliev, AMS Series Translations of Mathematical Monographs, AMS, Providence, R. I.
Pages297-305
Number of pages9
Volume155
Publication statusPublished - 1996

Cite this

Levitin, M. (1996). Fourier Tauberian theorems. In The asymptotic distribution of eigenvalues of partial differential operators by Yu Safarov and D Vassiliev, AMS Series Translations of Mathematical Monographs, AMS, Providence, R. I. (Vol. 155, pp. 297-305)